# SDR UPS06446592

- Difficulty date: March 14, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 2020-2040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2020-2040 RBL 33 TIE DOWN TRACK O/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.025" BY 0.5" X 1.5" EXCEED SRM LIMIT.  NEW SECTION TIE DOWN TRACK INSTALLED AS PER SRM 53-10-05 FIG1A
